# SDR C2XA05IA086

- Difficulty date: July 12, 2005
- Submitted: August 29, 2005
- Operation: Air carrier
- Aircraft: N17159
- Make and model: Emb EMB-145XR
- Aircraft serial: 145792
- Aircraft time: 3,623 hours, 1,934 cycles
- Engine: Allsn AE3007A
- Engine time: 5,439 hours, 2,971 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bevel Gear
- Part number: 23058318
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

FLIGHT 2543 - EN ROUTE TO IAH THE CREW REPORTED THAT THE NR 1 ENGINE SHUT DOWN UNCOMMANDED DURING DESCENT AROUND 14,000 FT.  ENGINE 1 OUT, MESSAGE WAS DISPLAYED ON THE EICAS SCREEN ALONG WITH SHED BUS 1 AND 2.  THE CREW ATTEMPTED TO AIR START THE ENGINE BUT WAS UNABLE TO AND THE NR 1 ENGINE N2 INDICATION WENT TO DASHES.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE REMOVED AND REPLACED THE ENGINE.  NOTE: NO TIMES OR SERIAL NUMBER AVAILABLE FOR BEVEL GEAR.
